Differential and Integral Equations

Long time behavior of solutions of the generalized Benjamin-Bona-Mahony equation in two space dimensions

Piotr Biler

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 891-901.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955426

Mathematical Reviews number (MathSciNet)
MR1167502

Zentralblatt MATH identifier
0759.35012

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B40: Asymptotic behavior of solutions 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30]

Citation

Biler, Piotr. Long time behavior of solutions of the generalized Benjamin-Bona-Mahony equation in two space dimensions. Differential Integral Equations 5 (1992), no. 4, 891--901. https://projecteuclid.org/euclid.die/1370955426


Export citation